# SDR VNAA2016030600009

- Difficulty date: March 6, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,490 hours, 28,196 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVEING A NOSE WHEEL STEERING INOPERATIVE MESSAGE AT 16000 FT. THEY DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, RESET SYS, TIGHTENED NOSE WHEEL STEERING ACTUATOR CONNECTOR PLUG AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
